IIUM Repository

Items where Author is "Akın, Hasan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mukhamedov, Farrukh and Akın, Hasan (2015) On non-Archimedean recurrence equations and their applications. Journal of Mathematical Analysis and Applications, 423. pp. 1203-1218. ISSN 0022-247X

Mukhamedov, Farrukh and Akın, Hasan and Temir, Seyit and Abduganiev, Abduaziz (2011) On quantum quadratic operators of M2(C) and their dynamics. Journal of Mathematical Analysis and Applications, 376 (2). pp. 641-655. ISSN 0022 - 247X

This list was generated on Fri Jun 5 21:04:40 2020 +08.